# SDR AALA201807209004

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A6493
- Condition: Loose
- Location: Zone 100
- Part time: 1,727 hours, 985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. LOOSE DOOR OFFWING ESCAPE SLIDE NUT LEFT HAND SIDE ON LOWER FUSELAGE. REPLACED OFF WING ESCAPE SLIDE LEFT HAND SIDE PER AMM 25-62-42-400-001-A AND OPERATIONAL TEST OF THE EMERGENCY LIGHTS IS OK.
